When I was a kid, I used to have Heart burn after almost every meal. It reduced with age but due some medical Condition (IBS diagnosed, gastritis from endoscopy), I was asked to take PPI(protera I). Now it is causing me chest burn again and feeling of nausea. What can be the reason? Does gastritis also happens when there is low stomach instead of high stomach acid?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi.... Avoid foods and drinks that trigger heartburn. Everyone has specific triggers. Common triggers such as fatty or fried foods, tomato sauce, alcohol, chocolate, mint, garlic, onion, and caffeine may make heartburn worse. Avoid foods you know will trigger your heartburn. Eat smaller meals. Avoid overeating by eating smaller meals. Don't lie down after a meal. Wait at least three hours after eating before lying down or going to bed. Elevate the head of your bed.
Flag this answer
0/1 people found this helpful
Was this answer helpful?